# SDR C2XA11CL067

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,971 hours, 15,008 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD FLT 5929 THE CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE ON CLIMB.  LOUD SQUEAL FROM RIGHT SIDE WINDOW WAS REPORTED AS WELL.  MAINTENANCE INSPECTED AND RELEASED AIRCRAFT IAW MEL 21-30-00/3.  MAINTENANCE INSPECTED AND PERFORMED AUTO AND MANUAL PRESSURIZATION CHECKS.  NO DEFECTS WERE FOUND AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
